Phase averaging in one-dimensional random systems

Lambert, Colin and Thorpe, M. F. (1982) Phase averaging in one-dimensional random systems. Physical review B, 26 (8). pp. 4742-4744. ISSN 0163-1829

Full text not available from this repository.


We calculate the resistance of a random sequence of scatterers and show that, in general, the phase uncertainty does not increase with the length of the wire. We elucidate the special circumstances under which phase averaging is appropriate.

Item Type: Journal Article
Journal or Publication Title: Physical review B
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Departments: Faculty of Science and Technology > Physics
ID Code: 58060
Deposited By: ep_importer_pure
Deposited On: 22 Oct 2012 10:34
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:07

Actions (login required)

View Item View Item